# SDR ASMF201708002

- Difficulty date: August 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 17,184 hours, 2,217 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED FUEL LEAK FROM ENGINE 2, THEREFORE MAINTENANCE PERSONNEL PERFORMED LEAK TRACED TO LOOSE TUBE CONNECTION IAW DMC-B787-A-G71-00-FA-41A-421A-A AND TUBE CONNECTION WAS TIGHTENED IAW DMC-B787-A-G71-71-00-00A-280A-A, NO FURTHER LEAKS, ALL TESTED CORRECT.
